RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 6, Pages 1262–1264 (Mi dan32636)  

MATHEMATICS

A basis for recursively-enumerable sets

V. A. Nepomnyashchii

Novosibirsk State University

Full text: PDF file (468 kB)

Bibliographic databases:
UDC: 519.513
Presented: П. С. Новиков
Received: 07.01.1966

Citation: V. A. Nepomnyashchii, “A basis for recursively-enumerable sets”, Dokl. Akad. Nauk SSSR, 170:6 (1966), 1262–1264

Citation in format AMSBIB
\Bibitem{Nep66}
\by V.~A.~Nepomnyashchii
\paper A basis for recursively-enumerable sets
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 6
\pages 1262--1264
\mathnet{http://mi.mathnet.ru/dan32636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0214462}
\zmath{https://zbmath.org/?q=an:0163.25105}


Linking options:
  • http://mi.mathnet.ru/eng/dan32636
  • http://mi.mathnet.ru/eng/dan/v170/i6/p1262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020